# SDR DALA2017040902859

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 636-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO COMPARTMENT HAD CORROSION ON PREVIUS REPAIR SPACER BS 636 - 670 ON THE CARGO DOOR FRAME LOWER BEAM.  THE DOOR FRAME LOWER BEAM WAS REPAIR IAW SRM 53-05, FIG 123.
